# SDR VNAA202004219991

- Difficulty date: April 21, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 12,681 hours, 11,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 601R3180942
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR,UPPER AFT CORNER DOUBLER IS CRACKED, LOCATED UNDER PANEL 832AR.  REMOVED CRACKED DOUBLER. IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. LOCATED, DRILLED, AND INSTALLED NEW DOUBLER, PN: 601R-318094-2.
